# SDR SWAA2013071518202

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 25,631 hours, 15,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT EXTERIOR FWD EMERGENCY LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
